# SDR AT9900210

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47318
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND CORROSION AROUND FASTENER HEADS ON ATTACH ANGLE AND WEB (TOP SIDE) AT BS 130 LBL 54 ON THE E/E BAY CEILING.  REMOVED CORROSION AROUND FASTENER HEADS, FABRICATED REPAIR DOUBLER, LOCATED AND DRILLED, TREATED, PRIMED, AND INSTALLED IAW DC9 SRM 51-30-2, 51-10-3, 51-10-4, AND 53-01 FIG 2.
